# SDR IXXA10SMN035S

- Difficulty date: March 6, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 92,081 hours, 38,426 cycles
- Engine: Ge CFM562C
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Lt Wing Te Flap
- Part time: 92,081 hours, 38,426 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSP FOUND LT WING OTBD FLAP AFT LOWER SKIN PANEL HAS IMPROPER REPAIR AT STA XF 304.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR. FABRICATED NEW SKIN. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM CHAPTER 57-7-1 FIGURE 4 T/R 57-94, SRM 57-1-0 PAGE 1, SRM 51-1-21, SRM 51-1-8B, SRM 57-7-1 FIGURE 4 TR 57-94 ITEM "A", DPS 4.710, AND SRM 51-1-21.
